Nelineinaya Dinamika [Russian Journal of Nonlinear Dynamics]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Rus. J. Nonlin. Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2006, Volume 2, Number 4, Pages 425–434 (Mi nd181)  

This article is cited in 2 scientific papers (total in 2 papers)

Vorticity equation of 2D-hydrodynamics, Vlasov steady-state kinetic equation and developed turbulence

Valery V. Kozlov

Russian Academy of Sciences

Abstract: The issues discussed in this paper relate to the description of developed two-dimensional turbulence, when the mean values of characteristics of steady flow stabilize. More exactly, the problem of a weak limit of vortex distribution in two-dimensional flow of an ideal fluid at time tending to infinity is considered. Relations between the vorticity equation and the well-known Vlasov equation are discussed.

Keywords: vortex motion equation, vorticity, Vlasov equation.

Full text: PDF file (152 kB)
UDC: 532.517.4
MSC: 76Fxx, 76F70
Received: 01.11.2006

Citation: Valery V. Kozlov, “Vorticity equation of 2D-hydrodynamics, Vlasov steady-state kinetic equation and developed turbulence”, Nelin. Dinam., 2:4 (2006), 425–434

Citation in format AMSBIB
\Bibitem{Koz06}
\by Valery~V.~Kozlov
\paper Vorticity equation of 2D-hydrodynamics, Vlasov steady-state kinetic equation and developed turbulence
\jour Nelin. Dinam.
\yr 2006
\vol 2
\issue 4
\pages 425--434
\mathnet{http://mi.mathnet.ru/nd181}


Linking options:
  • http://mi.mathnet.ru/eng/nd181
  • http://mi.mathnet.ru/eng/nd/v2/i4/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Mamaev, “Metod diskretnykh vikhrei v statisticheskoi vikhrevoi dinamike kak paradigma kompyuternykh metodov analiza”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 1, 146–155  mathnet
    2. V. V. Vaskin, A. V. Vaskina, I. S. Mamaev, “Problemy ustoichivosti i asimptoticheskoe povedenie vikhrevykh pyaten na ploskosti”, Nelineinaya dinam., 6:2 (2010), 327–343  mathnet
  • Нелинейная динамика
    Number of views:
    This page:266
    Full text:101
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021